# SDR ASAA2022092940101

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,018 hours, 17,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING EMERG. AREA LIGHT BULB OUT. GROUNDED - YES. RELAMPED IAW B737-800 AMM 33-51-03-960-801. OPS TEST GOOD.
